# SDR 2004UALA00674

- Difficulty date: July 18, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 48,480 hours, 26,514 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL STRIP INOPERATIVE.  REPLACED EEL STRIP.
